Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 14, 2012, 6:42 PM MDT for Glacier County, Liberty County, Toole County, Montana. It was in force for 78 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2012, 6:42 PM MDT (00:42 UTC)
- Expired
- Aug 14, 2012, 8:00 PM MDT
- In force
- 78 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Glacier County, MT, Liberty County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 114 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 6:42 PM MDT | TSTM WND GST 70 | Cut Bank, MT | ESTIMATED 70 MPH WINDS LIFTING DUST AND DEBRIS |
| Aug 14, 6:44 PM MDT | TSTM WND GST 72 | 3 Sw Cut Bank, MT | 72 MPH WIND GUST AT THE CUT BANK AIRPORT. |
| Aug 14, 6:55 PM MDT | TSTM WND GST 50 | Kevin, MT | 50 MPH WIND GUST IN KEVIN. |
| Aug 14, 7:20 PM MDT | TSTM WND GST 60 | Devon, MT | ESTIMATED WIND GUSTS TO 60 MPH IN THE FIELDS. |
| Aug 14, 7:44 PM MDT | TSTM WND GST 55 | Chester, MT | 55 MPH WIND GUST IN CHESTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 0.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4575 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
312
WUUS55 KTFX 150042
SVRTFX
MTC035-051-101-150200-
/O.NEW.KTFX.SV.W.0070.120815T0042Z-120815T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
642 PM MDT TUE AUG 14 2012
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GLACIER COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF CUT BANK...
LIBERTY COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF CHESTER...
TOOLE COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF SHELBY...
* UNTIL 800 PM MDT
* AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
NORTHEAST OF SUNBURST TO 8 MILES WEST OF KEVIN...MOVING EAST AT 40
MPH.
* LOCATIONS IN THE WARNING INCLUDE CHESTER...CUT BANK...KEVIN...
LOTHAIR...SHELBY AND SUNBURST.
WIND GUSTS TO 70 MPH ARE LIKELY WITH THESE STORMS.
DAMAGING WINDS UP TO 67 MPH WERE REPORTED IN CUT BANK WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4823 11078 4816 11115 4831 11166 4835 11167
4835 11179 4839 11180 4840 11199 4845 11201
4844 11209 4848 11222 4848 11230 4863 11286
4898 11254 4899 11076
TIME...MOT...LOC 0042Z 278DEG 36KT 4894 11167 4877 11213
$$
BRUSDA3 follow-up statements
280
WWUS55 KTFX 150052
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
652 PM MDT TUE AUG 14 2012
MTC035-051-101-150200-
/O.CON.KTFX.SV.W.0070.000000T0000Z-120815T0200Z/
LIBERTY MT-TOOLE MT-GLACIER MT-
652 PM MDT TUE AUG 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN GLACIER...TOOLE AND LIBERTY COUNTIES...
AT 645 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS TO 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 28 MILES NORTH
OF SHELBY TO 12 MILES NORTHEAST OF CUT BANK...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
OILMONT AND FERDIG BY 655 PM...
SHELBY BY 705 PM...
DEVON BY 730 PM...
GALATA BY 735 PM...
LOTHAIR BY 745 PM...
CHESTER BY 755 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CUT BANK AREA...INCLUDING LOCATIONS ALONG HIGHWAY 2 FROM SHELBY TO
CUT BANK. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4823 11078 4816 11115 4831 11166 4835 11167
4835 11179 4839 11180 4840 11199 4845 11201
4844 11209 4848 11222 4848 11230 4863 11286
4898 11254 4899 11076
TIME...MOT...LOC 0050Z 287DEG 37KT 4886 11156 4870 11202
$$
BRUSDA820
WWUS55 KTFX 150125
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
725 PM MDT TUE AUG 14 2012
MTC035-150134-
/O.CAN.KTFX.SV.W.0070.000000T0000Z-120815T0200Z/
GLACIER MT-
725 PM MDT TUE AUG 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLACIER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAS EXITED GLACIER COUNTY.
LAT...LON 4841 11188 4898 11189 4899 11076 4823 11078
4816 11115 4831 11166 4835 11167 4835 11179
4839 11180 4839 11185
TIME...MOT...LOC 0124Z 289DEG 43KT 4872 11097 4852 11127
$$
MTC051-101-150200-
/O.CON.KTFX.SV.W.0070.000000T0000Z-120815T0200Z/
LIBERTY MT-TOOLE MT-
725 PM MDT TUE AUG 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR TOOLE AND LIBERTY COUNTIES...
AT 723 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THIS LINE OF STORMS WAS LOCATED ALONG A LINE EXTENDING FROM
15 MILES NORTH OF CHESTER TO GALATA...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LOTHAIR BY 730 PM...
CHESTER BY 745 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND GUSTS BETWEEN 60 AND
70 MPH FROM CUT BANK TO GALATA. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
&&
LAT...LON 4841 11188 4898 11189 4899 11076 4823 11078
4816 11115 4831 11166 4835 11167 4835 11179
4839 11180 4839 11185
TIME...MOT...LOC 0124Z 289DEG 43KT 4872 11097 4852 11127
$$
BRUSDA138
WWUS55 KTFX 150201
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
801 PM MDT TUE AUG 14 2012
MTC051-101-150211-
/O.EXP.KTFX.SV.W.0070.000000T0000Z-120815T0200Z/
LIBERTY MT-TOOLE MT-
801 PM MDT TUE AUG 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR TOOLE AND LIBERTY COUNTIES HAS
EXPIRED...
SHOWERS HAVE WEAKENED AND MOVED EAST OF THE AREA.
LAT...LON 4841 11188 4898 11189 4899 11076 4823 11078
4816 11115 4831 11166 4835 11167 4835 11179
4839 11180 4839 11185
TIME...MOT...LOC 0125Z 289DEG 43KT 4871 11096 4851 11126
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:09 PM MDT, 33 minutes earlier.
Area forecast discussion, Aug 14, 6:09 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 609 PM MDT TUE AUG 14 2012 ...UPDATE TO FORECAST AND ALSO TO AVIATION DISCUSSION... .UPDATE... HAVE INCREASED WINDS TONIGHT. THERE HAVE BEEN REPORTS OF SEVERE THUNDERSTORMS OVER SOUTHERN ALBERTA SO HAVE MENTIONED THE THREAT OF SEVERE THUNDERSTORMS..PRIMARILY DUE TO WINDS..IN THE NORTH FOR THIS EVENING. ALSO ADDED NEAR RECORD LOW TEMPERATURES TO SELECTED ZONES FOR WEDNESDAY NIGHT. EARLIER UPDATED TO ADD SMOKE TO PORTIONS OF SOUTHWEST MONTANA PER OBSERVATIONS. BRUSDA/BLANK && .AVIATION... UPDATED 0010Z. A STRONG COLD FRONT WAS APPROACHING THE CANADIAN BORDER AT 0000Z. THIS FRONT WILL SWEEP SOUTH THIS EVENING THROUGH SHORTLY AFTER MIDNIGHT. FEEL FAIRLY CONFIDENT ON THE TIMING OF THE FRONT AS WELL AS WIND SPEEDS AND DIRECTIONS. COULD SEE A FEW SEVERE THUNDERSTORMS FROM THE NORTHERN ROCKY MOUNTAIN FRONT THROUGH KCTB TO KHVR EARLY THIS EVENING. THE MAIN SEVERE THREAT WILL BE WIND GUSTS IN EXCESS OF 50 KNOTS. BEHIND THE FRONT RAIN WILL DEVELOP AND EXPECT WIDESPREAD MVFR CEILINGS WITH THE RAIN. ALTHOUGH NOT MENTIONED IN THE TAFS CAN NOT RULE OUT A BRIEF PERIOD OF IFR CEILINGS AND MVFR VISIBILITIES IN MORE INTENSE RAIN ALONG WITH MOUNTAIN OBSCUREMENT. CONDITIONS WILL IMPROVE LATE WEDNESDAY MORNING AND AFTERNOON WITH MOST LOCATIONS SEEING CLEAR SKIES TO SCATTERED CLOUDS BY 0000Z THURSDAY. BLANK && .FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FOR MUCH OF THE AREA BEGINNING AT NOON THROUGH 9 PM MDT. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BEGIN TO BREAKDOWN AS A VIGOROUS STORM SYSTEM AND ASSOCIATED SHARP COLD FRONT APPROACH FROM THE NORTHWEST. AHEAD OF THE FRONT TEMPERATURES WILL REMAIN VERY WARM WITH LOW RELATIVE HUMIDITIES AND INCREASING WESTERLY WINDS. THIS COMBINATION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR LOCATIONS SOUTH OF THE HI-LINE THIS AFTERNOON AND EVENING. THE COLD FRONT WILL ARRIVE ALONG THE HI-LINE THIS EVENING AND MOVE THROUGH CENTRAL MONTANA AROUND MIDNIGHT THEN SOUTHWEST MONTANA BEFORE SUNRISE. WINDS WILL BECOME NORTHERLY BEHIND THE COLD FRONTAL PASSAGE TONIGHT WITH WIND GUSTS UP TO 40 MPH POSSIBLE. IN ADDITION TO THE WIND SHIFT...WIDESPREAD PRECIPITATION AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ALONG AND BEHIND THE FRONTAL PASSAGE WITH MUCH COOLER TEMPERATURES. && .PREV DISCUSSION... /ISSUED 253 PM MDT TUE AUG 14 2012/ TUESDAY NIGHT THROUGH THURSDAY...AN UPPER LEVEL LOW PRESSURE TROF OVER THE ROCKIES WILL MOVE ACROSS CWA TONIGHT. SURFACE LOW PRESSURE OVER THE SASKATCHEWAN/MONTANA BORDER WILL MOVE EAST AND A CANADIAN COLD FRONT WILL PUSH ACROSS THE BORDER AROUND 00Z. PRECIPITATION WILL LAG SEVERAL HOURS BEHIND THE WIND SHIFT. PRECIP TOTALS WILL REMAIN ON THE LIGHT SIDE AND..UNLESS GETTING UNDERNEATH A SHOWER OR THUNDERSTORM...MOST AREAS WILL STRUGGLE TO RECEIVE A COUPLE OF TENTHS. WINDS BEHIND THE FRONT WILL BE BRISK AND THE SYSTEM WILL MOVE QUICKLY SOUTH...THE NORTHERN ZONES WILL BE DRYING WEDNESDAY MORNING. HEIGHTS ALOFT WILL BUILD AGAIN WEDNESDAY NIGHT AND A HIGH PRESSURE RIDGE WILL BE OVER THE WEST COAST THURSDAY. ZELZER THURSDAY NIGHT THROUGH TUESDAY...STRONG RIDGE OF HIGH PRESSURE EXTENDING FROM THE FOUR CORNERS AREA ALL THE WAY INTO NRN BRITISH COLUMBIA/ALBERTA WILL DOMINATE OUR WEATHER PICTURE FOR MUCH OF THE EXTENDED FORECAST PERIOD...BRINGING WARM AND MOSTLY DRY CONDITIONS. NO PRECIPITATION IS EXPECTED ANYWHERE IN CENTRAL OR SOUTHWEST MT UNTIL SUNDAY AFTERNOON AT THE EARLIEST WHEN A WEAK UPPER LEVEL TROF MOVES ACROSS SRN CANADA AND MONTANA ACCOMPANIED BY A LIMITED AMOUNT OF MONSOONAL MOISTURE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP MAINLY ALONG THE ROCKY MTN FRONT AND OVER THE SOUTHWEST MTNS SUN AFTN/EVE WHILE REST OF THE FORECAST AREA REMAINS DRY. FORECAST MODELS IN GOOD AGREEMENT THAT THE MOISTURE WILL LINGER OVER THE SOUTHERN THIRD OF THE STATE ON MONDAY... GENERATING ANOTHER ROUND OF AFTN/EVE THUNDERSTORMS THERE. NOT MUCH RAINFALL IS EXPECTED WITH ANY OF THESE PRECIP EVENTS AS FORECAST PRECIPITABLE WATER AMOUNTS ARE GENERALLY 0.75 INCH OR LESS. AFTER BRIEFLY FLATTENING IN RESPONSE TO THE TROF PASSAGE...THE HIGH PRESSURE RIDGE RESTRENGTHENS ON TUES FOR ANOTHER DAY OF DRY CONDITIONS. ALSO ON TUES...A NEW PACIFIC SYSTEM APPROACHES THE PACNW COAST AND MAY BRING MORE WIDESPREAD MOISTURE INTO OUR AREA AS EARLY AS WED AFTN BUT MODEL CONSENSUS ON THIS SYSTEMS EVOLUTION IS LOW AT THIS POINT SO FUTURE FORECAST ADJUSTMENTS ARE LIKELY. FINALLY...THE STRONG RIDGE WILL KEEP TEMPERATURES SLIGHTLY ABOVE NORMAL WITH MID 80S ON FRIDAY...WARMING TO THE UPPER 80S TO LOW 90S FOR SAT THRU MON...THEN BACK TO THE MID 80S ON TUES. WARANAUSKAS && .PRELIMINARY POINT TEMPS/POPS... GTF 49 64 41 77 / 80 70 10 0 CTB 44 62 38 75 / 80 50 10 0 HLN 54 66 45 79 / 60 70 10 0 BZN 49 65 38 77 / 30 60 20 0 WEY 40 69 30 73 / 10 30 10 0 DLN 50 68 40 79 / 20 40 10 0 HVR 51 68 41 78 / 80 50 10 0 LWT 48 61 38 71 / 60 60 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD... BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...GALLATIN...HILL...JEFFERSON...JUDITH BASIN... LIBERTY...MADISON...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT... SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. && SHORT TERM...BRUSDA/BLANK LONG TERM...BLANK AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 14, 2:40 PM MDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 240 PM MDT TUE AUG 14 2012 MTZ009>010-044>046-151200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA- 240 PM MDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH COOLER WEATHER AND A CHANCE FOR WIDESPREAD PRECIPITATION IS EXPECTED TONIGHT AND WEDNESDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-011>015-047>055-151200- BEAVERHEAD-HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-SOUTHERN ROCKY MOUNTAIN FRONT-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 240 PM MDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING IS IN EFFECT FROM NOON TO 9 PM MDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH COOLER WEATHER AND A CHANCE FOR WIDESPREAD PRECIPITATION IS EXPECTED TONIGHT AND WEDNESDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 6:20 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
620 PM MDT TUE AUG 14 2012
MTZ010-044-150100-
EASTERN GLACIER MT-TOOLE MT-
620 PM MDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLACIER AND
NORTHWESTERN TOOLE COUNTIES UNTIL 700 PM MDT...
AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS...EXTENDING FROM 10 MILES NORTHWEST
OF SUNBURST TO 14 MILES NORTHWEST OF CUT BANK...AND MOVING EAST AT
40 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CUT BANK...SANTA
RITA...SUNBURST...ETHRIDGE...KEVIN...OILMONT AND FERDIG.
WIND GUSTS NEAR 60 MPH HAVE BEEN REPORTED WITH THIS LINE OF STORMS
AS IT MOVED THROUGH LETHBRIDGE.
LAT...LON 4886 11131 4845 11185 4877 11274 4901 11210
4901 11196
TIME...MOT...LOC 0019Z 278DEG 36KT 4897 11202 4880 11248
BRUSDALocal storm report, Aug 14, 6:39 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
639 PM MDT TUE AUG 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST 6 NNW SUNBURST 48.96N 111.94W
08/14/2012 M55 MPH TOOLE MT DEPT OF HIGHWAYS
55 MPH WIND GUST AT THE DOT SENSOR JUST SOUTH OF SWEET
GRASS.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 6:20 PM MDT | Special Weather Statement | TFX | Toole | 40 min |
| Aug 14, 7:53 PM MDT | Special Weather Statement | TFX | Blaine, Chouteau, Hill, Liberty | 52 min |
| Aug 14, 8:03 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin, Lewis and Clark, Teton | 72 min |
| Aug 14, 8:53 PM MDT | Special Weather Statement | TFX | Blaine, Hill | 82 min |
| Aug 14, 9:04 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Cascade, Chouteau, Fergus, Gallatin, Jefferson and 3 more | 56 min |
| Aug 14, 10:23 PM MDT | Special Weather Statement | TFX | Hill | 67 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.